Hey guys, long story short my girlfriend has taken plan b twice this month, I am not worried that she is pregnant, I know she's not but we were scared and afraid she might be so we went ahead and bought plan b just to be safe. Her period is suppose to start in 3-4 days and I know it's not going to because her hormones are all out of wack, does anyone have any information or experience on what plan b can do to your body if you take it twice in a month? She is also experiencing some heavy spotting here and there.
Once is a HUGE dose of artificial hormone. It's not meant to be used twice so close together.
She could get any symptoms she'd get with a period or pregnancy, but they are likely to be much more severe.
Her cycle could be mess for months. Everyone is different.
She needs to look after her body better, & not use it so frequently.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Feb 2015 • 1 answer
Updated 20 Apr 2015 • 2 answers
Updated 23 Jul 2016 • 1 answer
Updated 5 Mar 2017 • 1 answer
Updated 18 Aug 2018 • 1 answer